# SDR SWIA201127865

- Difficulty date: September 20, 2011
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 33,789 hours, 30,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.0 FRAME MEMBER CORRODED.  (C-CHECK)  REPLACED FRAME MEMBER PER SRM.
